arrow
Volume 27, Issue 3
On Complete Convergence for Arrays of Rowwise Strong Mixing Random Variables

Xingcai Zhou, Jinguan Lin, Xuejun Wang & Shuhe Hu

Commun. Math. Res., 27 (2011), pp. 234-242.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we present a general method to prove the complete convergence for arrays of rowwise strong mixing random variables, and give some results on complete convergence under some suitable conditions. Some Marcinkiewicz-Zygmund type strong laws of large numbers are also obtained.

  • Keywords

complete convergence, rowwise dependence, strong mixing.

  • AMS Subject Headings

60G50, 60F15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-234, author = {Xingcai and Zhou and and 18399 and and Xingcai Zhou and Jinguan and Lin and and 18400 and and Jinguan Lin and Xuejun and Wang and and 18401 and and Xuejun Wang and Shuhe and Hu and and 18402 and and Shuhe Hu}, title = {On Complete Convergence for Arrays of Rowwise Strong Mixing Random Variables}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {3}, pages = {234--242}, abstract = {

In this paper, we present a general method to prove the complete convergence for arrays of rowwise strong mixing random variables, and give some results on complete convergence under some suitable conditions. Some Marcinkiewicz-Zygmund type strong laws of large numbers are also obtained.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19087.html} }
TY - JOUR T1 - On Complete Convergence for Arrays of Rowwise Strong Mixing Random Variables AU - Zhou , Xingcai AU - Lin , Jinguan AU - Wang , Xuejun AU - Hu , Shuhe JO - Communications in Mathematical Research VL - 3 SP - 234 EP - 242 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19087.html KW - complete convergence, rowwise dependence, strong mixing. AB -

In this paper, we present a general method to prove the complete convergence for arrays of rowwise strong mixing random variables, and give some results on complete convergence under some suitable conditions. Some Marcinkiewicz-Zygmund type strong laws of large numbers are also obtained.

Xingcai Zhou, Jinguan Lin, Xuejun Wang & Shuhe Hu. (2021). On Complete Convergence for Arrays of Rowwise Strong Mixing Random Variables. Communications in Mathematical Research . 27 (3). 234-242. doi:
Copy to clipboard
The citation has been copied to your clipboard